# SDR SABA020037

- Difficulty date: March 18, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N801WP
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 32,678 hours, 43,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Part serial: CC855
- Condition: Power Loss
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

During Pre-flight in Clt for flight 5027, The overhead emergency lights would not test. Maintenance removed and replaced the battery pack. System ops checked good and Aircraft was returned to service.
